# SDR SWAA2023042818186

- Difficulty date: March 17, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR AFT WET AREA ACCESS PANEL 242TF CRACKED AND HAVING UPPER SURFACE MATERIAL DETERIORATED. (234-09)<[01] RECEIVED NEW CABIN FLOOR PANEL P/N 147A5810-94; NEW FLOOR PANE 242 TF TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00HL1BM;[02] CORRECTION STEP 1; RECEIVED NEW CABIN FLOOR PANEL P/N 147A5810-8; NEW FLOOR PANE 242 TF TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00HL1BM;[03] VERIFIED RECEIVING PANEL AND TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00HL1BM.
